On The Study of Edge Monophonic Vertex Covering Number
DOI:
https://doi.org/10.23755/rm.v44i0.907Keywords:
monophonic set, edge monophonic set, vertex covering set, edge monophonic vertex cover, edge monophonic vertex covering number, etc.Abstract
For a connected graph G of order n ≥ 2, a set S of vertices of G is an edge monophonic vertex cover of G if S is both an edge monophonic set and a vertex covering set of G. The minimum cardinality of an edge monophonic vertex cover of G is called the edge monophonic vertex covering number of G and is denoted by . Any edge monophonic vertex cover of cardinality is a -set of G. Some general properties satisfied by edge monophonic vertex cover are studied.References
F. Buckley and F. Harary. Distance in graphs. Addison‐Wesley, 1990.
F. Buckley, F. Harary, and L. Quintas. Extremal results on the geodetic number of a graph. Scientia A, 2, 1988.
G. Chartrand, F. Harary, and P. Zhang. On the geodetic number of a graph. Networks: An International Journal, , 2002.
G. Chartrand, G. L. Johns, and P. Zhang. On the detour number and geodetic number of a graph. Ars Combinatoria, 72:3-15, 2004
G. Chartrand, E. M. Palmer, and P. Zhang. The geodetic number of a graph: A survey. Congress us numeration, pages 37-58, 2002.
A. Hansberg and L. Volkmann. On the geodetic and geodetic domination numbers of a graph. Discrete mathematics, , 2010.
F. Harary. Graph theory. Addison Wesley publishing company. Reading, MA, USA., 1969.
F. Harary, E. Loukakis, and C. Tsouros. The geodetic number of a graph. Mathematical and Computer Modelling, , 1993.
J. John and S. Panchali. The upper monophonic number of a graph. International J. Math. Combin, 4:46-52, 2010.
J. John and P. A. P. Sudhahar. On the edge monophonic number of a graph. Filomat, 26(6):1081‐1089, 2012.
J. John, P. A. Paul Sudhahar, and D. Stalin. On the number of a graph. Proyecciones (Antofagasta), , 2019.
A. Santhakumaran, P. Titus, and K. Ganesamoorthy. On the monophonic number of a graph. Journal of applied mathematics & informatics, , 2014.
P. A. P. Sudhahar, M. M. A. Khayyoom, and A. Sadiquali. Edge monophonic domination number of graphs. J. . In Mathematics, , 2016.
D. Thakkar and J. Bosamiya. Vertex covering number of a graph. Mathematics Today, 27:30- 35, 2011.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.